Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

From the Post-Markov Theorem Through Decision Problems to Public-Key Cryptography

Iris Lee Anshel and Michael Anshel
The American Mathematical Monthly
Vol. 100, No. 9 (Nov., 1993), pp. 835-844
DOI: 10.2307/2324657
Stable URL: http://www.jstor.org/stable/2324657
Page Count: 10
  • Read Online (Free)
  • Download ($19.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
From the Post-Markov Theorem Through Decision Problems to Public-Key Cryptography
Preview not available

Page Thumbnails

  • Thumbnail: Page 
835
    835
  • Thumbnail: Page 
836
    836
  • Thumbnail: Page 
837
    837
  • Thumbnail: Page 
838
    838
  • Thumbnail: Page 
839
    839
  • Thumbnail: Page 
840
    840
  • Thumbnail: Page 
841
    841
  • Thumbnail: Page 
842
    842
  • Thumbnail: Page 
843
    843
  • Thumbnail: Page 
844
    844